MathSciNet Relay Station
MathSciNet bibliographic data
MR798890 (87f:60125) 60J60 (81C20)
Zheng, W. A. Tightness results for laws of diffusion processes application to stochastic mechanics. Ann. Inst. H. Poincaré Probab. Statist. 21 (1985), no. 2, 103–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement